Ask a doctor

Derma Lip Fillers Whilst on Roaccutane?

I've been on roaccutaine for about 2months now, and thankfully there are no traces of acne scares. I've been wanting to do Derma fillers for my lips and was wondering if there is any harm in doing so?

Doctor Answers (2)

Getting fillers while on Accutane

+2

I have many, many patients who are on low doses of Accutane and who get fillers and/or Botox whilst on their Accutane regimen. I don't see a reason why you shouldn't as there's no cutting or anything surgical being done. But not all injectors will agree with this approach.

Las Vegas Dermatologist
4.5 out of 5 stars 6 reviews

Fillers should be ok on accutane

+1

Traditionally dermatologists advise patients to avoid surgery, ablative procedures (such as laser) or chemical peels while on accutane. However the use of filler involves placing hyaluronic acid (a natural sugar) under the skin which does not affect the surface of the skin at all.

New Orleans Dermatologist

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.